# SDR AALA20030945

- Difficulty date: September 3, 2003
- Submitted: October 20, 2003
- Operation: Air carrier
- Aircraft: N363AA
- Make and model: Boeing 767323
- Aircraft serial: 24044
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: S283TD143
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY EXIT LIGHTS INOPERATIVE AT ROW 21H.  BATTERY PACK FAILED DUAL FEED CHECK.  REPLACED LIGHT ASSEMBLY BATTERY PACK.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
